| Model Number |
NOXBOX-I |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was performed in accordance with approved service and test procedures.During the evaluation, the internal manifold assembly used for gas-delivery control was identified as the cause of the issue.Based on the results of the device evaluation and the information available, the manifold was replaced.The device subsequently met all manufacturer specifications for nitric oxide delivery, gas monitoring, and all other functional performance checks.A review of complaint history for this failure mode indicated that the occurrence rate remains within established control limits.
Event or Problem Description
(e1) reported that while delivering inhaled nitric oxide (ino) therapy to a neonatal patient using the (d4) device, minor fluctuations in the monitored no concentration of approximately 5ppm were observed.Hospital staff performed troubleshooting at the bedside and ultimately exchanged the device with a backup unit.No patient harm or lasting adverse effects were reported.